# SDR AWXA0000375

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654654323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT 685 FITTING CORRODED AROUND LOWER BUSHING.  REMOVED AND REPLACED FITTING (NEW) IAW DWG 65C36758 SHEET 1, 3 AND 4.
